Pain

Hi all had a few bad days got my pip form or should I say book some of them questions and not even answerable si over easter holiday I will sit with husband and fill it all in I have also started having a reaction to my morphine patch which is odd been using same one since before Xmas just change it once a week hope everyone is feeling as good as they can be 

Kind regards 

Carol ☺ 

8 Replies

oldestnewest
  • Hi Carol

    Please tell me you are going to get some professional help filling in your form?

    There are many charitable organisations who will help you. Google for a Disability Advocate in your area, go to the CAB and or look on Ken's post Helpful Benefit Links post, where you will find FMAUK's benefits advisors details. Her name is Janet. 

    I am having technology issues at the moment and am unable to give you the link here I'm afraid. 

    Ken's post can be found on the right of your screen under Pinned Posts.

    Wishing you less pain and more peace

    Lu x

    Volunteer Administrator 

  • I hope you get your med issue taken care of as well as your pip forms.Take care,  Peck.😊

  • Hi Bambamsnan

    I want to genuinely and sincerely wish you all the best of luck with your ESA application. Fingers crossed for you.

    All my hopes and dreams for you

    Ken x :)

  • Approach the PIP form   when you are feeling reasonably good.  Do not be brave say it how it is!!!

    Wishing you luck and a pain free Easter

    All the best

    x Ginsing

    Volunteer Admin

  • Definetly get CAB involved with the form filling, they are great, they know how to word these things forms with your help explaining how you feel on your worst ever day. They would also be able to get you a two wk extension on you having to return it in case you need the time and further down the line they will support you all the way xx

  • Strange you are now having a reaction to the patch - I have been on a double patch for some time without probs.

    However tried Tramadol that sent me Ga Ga !!  I think your system will get used to the patch very soon.

    Best of luck with the form filling!

  • I had the same thing happen to me after 7 months of using , had to come off them .

  • Hello Bambamsnan,,,,well it could be the effect of the terrible pip forms arriving,,,?

You may also like...